ACCC targets Reckitt Benckiser over ‘misleading’ Nurofen claims

 In Australia, NewZealand
The consumer watchdog has launched legal action against drug giant Reckitt Benckiser, alleging it misled customers over claims its range of Nurofen products targeted specific areas of pain when they all contained the exact same ingredients.
The Australian Competition and Consumer Commission alleges claims that four products in the Nurofen Specific Pain range were each formulated to treat specific pain were false because they were identical.
It said the caplets in all four products – including Nurofen Back Pain, Nurofen Period Pain, Nurofen Migraine Pain and Nurofen Tension Headache – contained the same active ingredient, ibuprofen lysine 342mg.
All four products are also approved by on the Australian Register of Therapeutic Goods as being suitable for treating a wide variety of pain types.  Sydney Morning Herald – Read more…

Recent Posts

Leave a Reply

This site uses Akismet to reduce spam. Learn how your comment data is processed.